# SDR DL76G020857

- Difficulty date: July 21, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 16,917 hours, 2,678 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE C/B RIGHT DC BUS AND RAM AIR TURBINE POWER C/B BOTH POPPED, ALL EMERGENCY EXIT LIGHTS IN CABIN ILLUMINATED.  ALSO RIGHT REC FAN AFT CABIN TEMP EICAS MSG AFT EQUIP COOLING EXHAUST FAN 1 AND FWD EQUIP EXHAUST FAN MSG.  RESET C/B C/W RAT MANUAL EXT. NO DEFECTS NOTED.  RAN FANS AND PACKS BOTH C/B STAYED IN.  INSPECTED WIRING BEHIND P6 AND P11 PANELS, NO CHAFING OR DAMAGE NOTED.
